# SDR ASOA201000338

- Difficulty date: February 28, 2010
- Submitted: March 4, 2010
- Operation: Air carrier
- Aircraft: N837AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7271
- Aircraft time: 27,632 hours, 24,087 cycles
- Engine: Ge CF343B1
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ON F/A WARDROBE HAS SEVERAL INOP BULBS.  R & R FLOOR-LEVEL EMERGENCY FLOODLIGHTS AS REQUIRED IAW IAW AMM 33-51-19. OPS CHECK GOOD.
